PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994-1995 | 112 | 3 | 251-266
Tytuł artykułu

Mild integrated C-existence families

Autorzy
Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We study mild n times integrated C-existence families without the assumption of exponential boundedness. We present several equivalent conditions for these families. Hille-Yosida type necessary and sufficient conditions are given for the exponentially bounded case.
Słowa kluczowe
Czasopismo
Rocznik
Tom
112
Numer
3
Strony
251-266
Opis fizyczny
Daty
wydano
1995
otrzymano
1993-09-30
otrzymano
1994-04-21
Twórcy
  • Department of Mathematics, Nanjing University, Nanjing, Jiangsu 210008, P.R. China
Bibliografia
  • [1] W. Arendt, Vector valued Laplaced transforms and Cauchy problems, Israel J. Math. 59 (1987), 327-352.
  • [2] G. Da Prato, Semigruppi regolarizzabili, Ricerche Mat. 15 (1966), 223-248.
  • [3] F. B. Davies and M. M. Pang, The Cauchy problem and a generalization of the Hille-Yosida theorem, Proc. London Math. Soc. (3) 55 (1987), 181-208.
  • [4] J. A. Goldstein, Semigroups of Linear Operators and Applications, Oxford University Press, New York, 1985.
  • [5] M. Hieber and H. Kellerman, Integrated semigroups, J. Funct. Anal. 84 (1989), 160-180.
  • [6] R. deLaubenfels, C-semigroups and the Cauchy problem, J. Funct. Anal., to appear.
  • [7] R. deLaubenfels, Integrated semigroups, C-semigroups and the abstract Cauchy problem, Semigroup Forum 41 (1990), 83-95.
  • [8] R. deLaubenfels, Existence and uniqueness families for the abstract Cauchy problem, J. London Math. Soc. (2) 44 (1991), 310-338.
  • [9] R. deLaubenfels, C-semigroups and strongly continuous semigroups, Israel J. Math., to appear.
  • [10] R. deLaubenfels, Automatic well-posedness, preprint.
  • [11] I. Miyadera, A generalization of the Hille-Yosida theorem, Proc. Japan Acad. Ser. A 64 (1988), 223-226.
  • [12] I. Miyadera and N. Tanaka, Exponentially bounded C-semigroups and generation of semigroups, J. Math. Anal. Appl. 143 (1989), 358-378.
  • [13] I. Miyadera and N. Tanaka, Exponentially bounded C-semigroups and integrated semigroups, Tokyo J. Math. 12 (1989), 99-115.
  • [14] F. Neubrander, Integrated semigroups and their applications to the abstract Cauchy problem, Pacific J. Math. 135 (1988), 111-157.
  • [15] A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, Springer, New York, 1983.
  • [16] N. Tanaka, On the exponentially bounded C-semigroups, Tokyo J. Math. 10 (1987), 107-117.
  • [17] H. R. Thieme, "Integrated semigroups" and integrated solutions to abstract Cauchy problems, J. Math. Anal. Appl. 152 (1990), 416-447.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv112i3p251bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.